On Representation of Partially Ordered Sets.

Alexander Abian; David Deever

Mathematische Zeitschrift (1966)

  • Volume: 92, page 353-355
  • ISSN: 0025-5874; 1432-1823

How to cite


Abian, Alexander, and Deever, David. "On Representation of Partially Ordered Sets.." Mathematische Zeitschrift 92 (1966): 353-355. <http://eudml.org/doc/170565>.

author = {Abian, Alexander, Deever, David},
journal = {Mathematische Zeitschrift},
keywords = {ordered sets, lattices},
pages = {353-355},
title = {On Representation of Partially Ordered Sets.},
url = {http://eudml.org/doc/170565},
volume = {92},
year = {1966},

AU - Abian, Alexander
AU - Deever, David
TI - On Representation of Partially Ordered Sets.
JO - Mathematische Zeitschrift
PY - 1966
VL - 92
SP - 353
EP - 355
KW - ordered sets, lattices
UR - http://eudml.org/doc/170565
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.